Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief Perspective: front
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief Perspective: back
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief Perspective: left
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief Perspective: right
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief Perspective: top
Hover to Zoom
Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief Perspective: bottom
Hover to Zoom

Advil LiquiGels Pain Reliever and Fever Reducer Ibuprofen 200mg for Pain Relief

4.63(1029)View All Reviews
40 ctUPC: 0030573016930
Purchase Options
Located in OVER-THE-COUNTER 7
$4.74 discounted from $9.49

Product Details

In Each Capsule: Other Information: Each capsule contains: potassium 20 mg. Read all warnings and directions before use. Keep carton. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read and keep carton for complete warnings and information.

  • One package of 40 Advil Liqui-Gels Pain Reliever and Fever Reducer liquid filled capsules, with ibuprofen 200 mg for pain relief
  • Provides a fast pain medicine and fever reducer
  • Headache medicine that also relieves backache, muscle ache, menstrual pain, minor arthritis pain and other joint pain

Nutritional Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredients : ( In : Each Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * : Purpose : Pain Reliever/fever Reducer ( Present As The , Free Acid and Potassium Salt , ) * , Nonsteroidal Anti-inflammatory Drug Inactive Ingredients : Green 3 , Gelatin , Lecithin ( Soybean ) , Medium-chain Triglycerides , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitol Sorbitan Solution . .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. ...

Ratings and Reviews

King Soopers is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.63(1029)
    5
    (766)
    4
    (192)
    3
    (42)
    2
    (14)
    1
    (15)